# SDR A6WA2019071246698

- Difficulty date: July 10, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 40,114 hours, 38,143 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310329
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SEAT TRACK #4 CORRODED.  REPLACED LEFT FLOOR SEAT TRACK #4 IAW SRM 51-40-11, TR51-42 AND AMM 53-01-11.
